top

Express Chemist uses cookies to improve your shopping experience, and to help personalise the sevices we offer.
If you choose required cookies only, your shopping experience might be affected.

Allow All Cookies Required Cookies Only

Ibuprofen 400mg 96 Tablets

Product code: 1239888
  • Pharmacy Only Medicine
£8.20
(incl VAT)
Generic Product - Packaging brands may vary. If you have a brand preference please contact us before ordering and leave a comment on your order.

Ibuprofen 400mg tablets are coated tablets that provide effective pain relief. Can be used to relieve pain from backaches, neuralgia, migraines, headache, dental pain, period pain, muscular pain, rheumatic pain, feverishness, colds, influenza and pain from any non-serious arthritic conditions.Directions for Use:
Suitable for adults, the elderly and adolescents (12-17 years old): Take 1 tablet with or after food with a drink of water.
Take dose up to 3 times a day.
Do not take again earlier than 4 hours after last dose. Do not take more than 3 tablets in 24 hours. Do not continue to use for longer than 3 days without consulting your pharmacist or doctor.

Cautions:
  • Do not give to children under the age of 12.
  • Adults and Elderly: If medicine is still required for more than 10 days or symptoms persist or worsen, consult your doctor.
  • Adolescents: If medicine is still required for more than 3 days or symptoms persist or worsen, consult your doctor.
  • Do not exceed stated dose.
  • Please read enclosed leaflet before taking.
  • Do not take if have (or have had more than two episodes of) a stomach ulcer, perforation or bleeding.
  • Do not take if allergic to ibuprofen, any other pain killers or any of the listed ingredients.
  • Do not take if you have taken any other NSAID pain killers or aspirin with a daily dose of 75mg.
  • Seek a medical professionals advice if you have/had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems.
  • Seek a medical professionals advice if you you are a smoker or pregnant.
  • Keep out of sight and reach of children.
Ingredients:
Each table contains ibuprofen 400mg, lactose, sucrose and E110 - see enclosed leaflet for further information.

Generic Product - Packaging brands may vary. If you have a brand preference please contact us before ordering and leave a comment on your order.